# SDR MWEA010611

- Difficulty date: April 19, 2001
- Submitted: April 20, 2001
- Operation: Air carrier
- Aircraft: N204ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47680
- Aircraft time: 63,302 hours, 37,377 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 99100787
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUBFLOOR AT STATION 218 BETWEEN CENTER LINE AND NR 3 SEAT TRACK HAD AREAS OF MODERATE CORROSION.  BLENDED, REMOVED CORROSION, FABRICATED, LOCATED, DRILLED, AND INSTALLED DOUBLER REPAIR.
